| Model Number |
30001002001110012 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during biomed testing, the device displayed a "defib fault 76" message.Complainant indicated that there was no patient involvement in the reported issue.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the customer's report was duplicated and attributed to a damaged trace on a transformer on the pace/defib engine board.The pace/defib engine board will be replaced to resolve the report.The board was scrapped after testing.The device will be recertified and returned to the customer once the repair estimate has been approved.Analysis for reports of this type has not identified an increase in trend.